# SDR FFK2001F00000

- Difficulty date: May 30, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N4451X
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680018
- Engine: Lyc IO540K1G5D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10785126107
- Part serial: H109903G
- Condition: Damaged
- Location: Engine
- Part time: 1,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DEAG MAGNETO.  INSPECTED MAGNETO TO BE MISSING INTERNAL GEAR TEETH.  REMOVED AND REPLACED MAGNETO WITH SERVICEABLE PART.
